Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Daniilidis - R. Deville - E. Durand-Cartagena - L. Rifford

Self contracted curves in Riemannian manifolds

created by durandcar on 23 Sep 2015
modified on 23 Feb 2018

[BibTeX]

Published Paper

Inserted: 23 sep 2015
Last Updated: 23 feb 2018

Journal: J. Math. Anal. Appl.
Volume: 457
Pages: 1333-1352
Year: 2018


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1